After hip adjustment, have numbness up my spine

by Michelle
( edgemoor, sc, chester)

After my first appointment, I had my hip adjusted and had weakness for about 5 days; then I was in bed for 5 days before I could see a doctor. After taking ibuprofin I started taking prednizone.

After 2 days I started getting spasms at the base of my spine, lower back that mostly at night travels up my spine.

I went to the ER thinking I would be paralyzed or not breathing. After steroids and valium they sent me home.

Still having problems and waiting for a sit up kind of MRI on the 9th. It is very scary when this happens. What could be wrong? I am very scared, the nerve pain has even gone up my neck before I get the meds in me. During the day, I seem to do better in the recliner position.

Hello Michelle,
Can we go back a step please. What took you to the chiropractor in the first place? When did the symptoms start, what seems to have been the cause and, before that first hip adjustment, what increased and lessened the pain?

What prior treatment had you had, and was a diagnosis given.

With this information, I'll have a clearer picture and perhaps be able to make some useful contribution. If you have any x-rays, please give the report.

Please write on a computer so I don't have to correct your grammar! Not my favourite.

Dr B

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to LOVE HATE.





Did you find this page useful? Then perhaps forward it to a suffering friend. Better still, Tweet or Face Book it.